# SDR CA030718003

- Difficulty date: July 18, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 13,005 hours
- Engine: Allsn 501D13D
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Condition: Misoverhauled
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RECIEVED ACTUATOR THROUGH OUR SUPPLIER. UPON INSTALLATION, FOUND IT BINDING.  REMOVED IT AND FOUND THAT TWO SEPERATE CABLES THIS UNIT HAS WERE GOING THROUGH THE SAME PULLEY WHICH LEFT THE OTHER PULLEY NOT IN USE AND BINDING THE UNIT AS WELL AS DAMAGING THE CABLES. THE UNIT HAD A OVERHAULED TAG ON IT AND WAS SUPPOSED TO BE TESTED BUT I DON'T THINK IT COULD HAVE BEEN TESTED PROPERLY GIVEN THE WAY THE CABLES WERE RUN.
